Manoharmayum, J. (2020) A note on the structure of complete alternative local algebras. Communications in Algebra, 48 (12). pp. 5511-5516. ISSN 0092-7872
Abstract
Let (A, m) be an alternative algebra with maximal ideal m which is complete and separated for the m-adic topology. Assuming that A/m := k is a perfect field of positive characteristic and that the associated graded algebra is a k-algebra, we show that the reduction map W(k) → k from the Witt ring W(k) lifts canonically to a morphism W(k) → A thereby giving A the structure of a unital W(k)-algebra.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2020 Taylor & Francis Group, LLC. This is an author-produced version of a paper subsequently published in Communications in Algebra. Uploaded in accordance with the publisher's self-archiving policy. |
Keywords: | Complete alternative algebras |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 01 Jul 2020 07:28 |
Last Modified: | 19 Jan 2022 14:12 |
Status: | Published |
Publisher: | Taylor & Francis |
Refereed: | Yes |
Identification Number: | 10.1080/00927872.2020.1791150 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:162638 |